# SDR DXTA2024040911451

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500760
- Aircraft time: 414 hours, 300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR REQUIRES EXCESSIVE FORCE TO OPEN, SEEMS LIKE ITS BINDING OCCASIONALLY, ALSO GREEN FLAG IS ONLY PARTIALLY SHOWING WHEN DOOR IS FULLY CLOSED.  OPS CHECKED THE DOOR SERVERAL TIMES NOTING A LITTLE STIFFER DOOR THAN NORMAL INSPECTED THE DOOR LOCK PINS AND FOUND EXESSIVLY DIRTY. CLEANED AND RELUBRICATED THE DOOR LOCKS PINS SRM 51-22-01 PERFORMED THE FUNCTIONAL CHECK OF THE INTERNAL DOOR HANDLE REF AMM 51-22-01.
